# SDR DALA2024051505222

- Difficulty date: May 14, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N983AT
- Make and model: Boeing 717-200
- Aircraft serial: 55052
- Aircraft time: 44,187 hours, 30,970 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT WITH CRACK (1 EA) 19" FROM OTBD EDGE AND 5.500" FROM LEADING EDGE AND DENT WITH DISBOND (1 EA) 34" FROM OUTBD EDGE AND 4" FROM TRALING EDGE ON LOWER SURFACE AT AFT FLAP MOVABLE VANE AT RIGHT WING. SUMMARY OF NRC 00563: LOWER SURFACE AT AFT FLAP MOVABLE VANE AT RIGHT WING WAS REPAIRED PER ER/A 617662-14 REV ORIGINAL. ASSOCIATED ER/A 14-617662 ADDED FOR AC 9560. (LP #0342625)
